# SDR SWAA2025032609196

- Difficulty date: March 26, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 42,253 hours, 19,832 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut Plate
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR AFT SLIDE MOUNT'S UPPER ISOLATOR IS BROKEN.<[01] RAI FWD SERVICE DOOR AFT SLIDE MOUNTS UPPER ISOLATOR NUT PLATE PER SRM 51-40-02.
